Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Urinary tract infection, swollen tongue, whitish gray colour, frequent urination after itching

Hi my name is jamie i went to the ER last night for a my toart and my tongue .Then when i go to the bathroom and pee their no blood but wen i wipe there alot of blood then it stop but when i went pee again and when i wipe i was just spotting blood but only when i wipe. I also have dark circlie under my eyes i got chills i and then i get really hot my hands will get very cold then my palms will sweat im very peal,nausea, and weak the ER told me that i had blood in my urine so he said i had a urinary tract infection and thrush but i don t think i have trush because its not the same color as trush my tongue is swell and the color of my tongue is whiteish gray my troat hurts and im peeing every ten to twenty mins later my hole body is aching
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have Acute UTI with oral thrush.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Please clen your tongue properly and take Vit B-complex tablets or syrup.

Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor